# SDR ASOA20150308062

- Difficulty date: March 8, 2015
- Submitted: March 8, 2015
- Operation: Air carrier
- Aircraft: N14543
- Make and model: Emb EMB-145LR
- Aircraft serial: 145553
- Aircraft time: 32,427 hours, 24,740 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LT ELEVATOR CENTER HINGE BRACKET WAS FOUND TO BE WORN AND WOULD NOT RETAIN THE HAT BUSHINGS.  MAINTENANCE R & R THE BRACKET IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
